# SDR HEEA0011236

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Valve
- Part number: 209072433101
- Condition: Damaged
- Location: Oil Sov
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REMOVING VALVE FROM BOX IT WAS SHIPPED IN AND PULLING CAPS OFF FOR INSTALLATION ON AIRCRAFT, FOUND THAT THE CANNON PLUG CONNECTOR ON SOLENOID BADLY DAMAGED.
